Open Access
Translator Disclaimer
2003 Infinite Limits of Copying Models of the Web Graph
Anthony Bonato, Jeanette Janssen
Internet Math. 1(2): 193-213 (2003).


Several stochastic models were proposed recently to model the dynamic evolution of the web graph. We study the infinite limits of the stochastic processes proposed to model the web graph when time goes to infinity. We prove that deterministic variations of the so-called copying model can lead to several nonisomorphic limits. Some models converge to the infinite random graph R, while the convergence of other models is sensitive to initial conditions or minor changes in the rules of the model. We explain how limits of the copying model of the web graph share several properties with R that seem to reflect known properties of the web graph.


Download Citation

Anthony Bonato. Jeanette Janssen. "Infinite Limits of Copying Models of the Web Graph." Internet Math. 1 (2) 193 - 213, 2003.


Published: 2003
First available in Project Euclid: 7 July 2004

zbMATH: 1080.05084
MathSciNet: MR2077225

Primary: 05C80 , 68R10 , 94C15

Keywords: adjacency property , bipartite cores , evolving copying model , Hamilton paths , inexhaustible graph , Preferential attachment model , the infinite random graph , web graph

Rights: Copyright © 2003 A K Peters, Ltd.


Vol.1 • No. 2 • 2003
Back to Top